MathSciNet Relay Station
MathSciNet bibliographic data
MR2885586 46E35 (26D15 52A40)
Haberl, Christoph; Schuster, Franz E.; Xiao, Jie An asymmetric affine Pólya-Szegö principle. Math. Ann. 352 (2012), no. 3, 517–542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement